# SDR ASAA0480454

- Difficulty date: May 29, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5930584120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, RIGHT MLG FORWARD INBOARD CORNER FRAME CHANNEL CRACKED.  REPLACED FRAME PER SRM 51-10-4.  (M)
